Authors

Irene Ya. Dorfman

Abstract

An algebraic theory of Dirac structures is presented, enclosing finite-dimensional pre-symplectic and Poisson structures, as well as their infinite-dimensional analogs determined by local operators. The generalized Lenard scheme of integrability is considered together with examples of its action.

Citation

BibTeX

@article{Dorfman_1987,
  title={{Dirac structures of integrable evolution equations}},
  volume={125},
  ISSN={0375-9601},
  DOI={10.1016/0375-9601(87)90201-5},
  number={5},
  journal={Physics Letters A},
  publisher={Elsevier BV},
  author={Dorfman, Irene Ya.},
  year={1987},
  pages={240--246}
}

Download the bib file

References

  • Zacharov, Funkt. Anal. Appl. (1971)
  • Gardner, C. S. Korteweg-de Vries Equation and Generalizations. IV. The Korteweg-de Vries Equation as a Hamiltonian System. Journal of Mathematical Physics vol. 12 1548–1551 (1971) – 10.1063/1.1665772
  • Gelfand, Funkt. Anal. Appl. (1979)
  • Frolov, N. N. Self-adjointness of elliptic operators with infinitely many variables. Functional Analysis and Its Applications vol. 14 71–72 (1980) – 10.1007/bf01078432
  • Gelfand, Funkt. Anal. Appl. (1981)
  • Krichever, Usp. Mat. Nauk (1980)
  • Courant, (1986)
  • Magri, F. A simple model of the integrable Hamiltonian equation. Journal of Mathematical Physics vol. 19 1156–1162 (1978) – 10.1063/1.523777
  • Gelfand, Usp. Mat. Nauk (1975)
  • Kirillov, Usp. Mat. Nauk. (1976)
  • Dubrovin, Dokl. Akad. Nauk SSSR (1983)
  • Faddeev, L. D. The Feynman integral for singular Lagrangians. Theoretical and Mathematical Physics vol. 1 1–13 (1969) – 10.1007/bf01028566
  • Dorfman, (1984)
  • Fuchssteiner, B. Application of hereditary symmetries to nonlinear evolution equations. Nonlinear Analysis: Theory, Methods & Applications vol. 3 849–862 (1979) – 10.1016/0362-546x(79)90052-x
  • Gelfand, (1978)
  • Sokolov, Dokl. Akad. Nauk SSSR (1984)
  • Fokas, A. S. & Fuchssteiner, B. The hierarchy of the Benjamin-Ono equation. Physics Letters A vol. 86 341–345 (1981) – 10.1016/0375-9601(81)90551-x
  • Oevel, W. & Fuchssteiner, B. Explicit formulas for symmetries and conservation laws of the Kadomtsev-Petviashvili equation. Physics Letters A vol. 88 323–327 (1982) – 10.1016/0375-9601(82)90605-3
  • Dorfman, (1986)
  • Fokas, (1986)